×

zbMATH — the first resource for mathematics

Monotone difference approximations for scalar conservation laws. (English) Zbl 0423.65052

MSC:
65M12 Stability and convergence of numerical methods for initial value and initial-boundary value problems involving PDEs
65M06 Finite difference methods for initial value and initial-boundary value problems involving PDEs
35L65 Hyperbolic conservation laws
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] PH. BENILAN, Equation d’Evolution dans un Espace de Banach Quelconque, Thesis, Université de Orsay, 1972.
[2] Samuel Z. Burstein, Peter D. Lax, and Gary A. Sod , Lectures on combustion theory, New York University, Courant Mathematics and Computing Laboratory, New York, 1978. Lectures given in a Seminar held during spring semester at the Courant Institute, New York University, New York, 1977.
[3] Edward Conway and Joel Smoller, Clobal solutions of the Cauchy problem for quasi-linear first-order equations in several space variables, Comm. Pure Appl. Math. 19 (1966), 95 – 105. · Zbl 0138.34701 · doi:10.1002/cpa.3160190107 · doi.org
[4] Michael G. Crandall, The semigroup approach to first order quasilinear equations in several space variables, Israel J. Math. 12 (1972), 108 – 132. · Zbl 0246.35018 · doi:10.1007/BF02764657 · doi.org
[5] M. G. CRANDALL & L. TARTAR, ”Some relations between non expansive and order preserving mappings.” (To appear.) · Zbl 0449.47059
[6] A. DOUGLIS, Lectures on Discontinuous Solutions of First Order Nonlinear Partial Differential Equations in Several Space Variables, North British Symposium on Partial Differential Equations, 1972. · Zbl 0228.35020
[7] Nelson Dunford and Jacob T. Schwartz, Linear Operators. I. General Theory, With the assistance of W. G. Bade and R. G. Bartle. Pure and Applied Mathematics, Vol. 7, Interscience Publishers, Inc., New York; Interscience Publishers, Ltd., London, 1958. · Zbl 0084.10402
[8] S. K. GODUNOV, ”Finite difference methods for numerical computations of discontinuous solution of equations of fluid dynamics,” Mat. Sb., v. 47, 1959, pp. 271-295. (Russian)
[9] Amiram Harten, The artificial compression method for computation of shocks and contact discontinuities. I. Single conservation laws, Comm. Pure Appl. Math. 30 (1977), no. 5, 611 – 638. · Zbl 0343.76023 · doi:10.1002/cpa.3160300506 · doi.org
[10] A. Harten, J. M. Hyman, and P. D. Lax, On finite-difference approximations and entropy conditions for shocks, Comm. Pure Appl. Math. 29 (1976), no. 3, 297 – 322. With an appendix by B. Keyfitz. · Zbl 0351.76070 · doi:10.1002/cpa.3160290305 · doi.org
[11] Gray Jennings, Discrete shocks, Comm. Pure Appl. Math. 27 (1974), 25 – 37. · Zbl 0304.65063 · doi:10.1002/cpa.3160270103 · doi.org
[12] Kiyofumi Kojima, On the existence of discontinuous solutions of the Cauchy problem for quasi-linear first-order equations, Proc. Japan Acad. 42 (1966), 705 – 709. · Zbl 0166.36301
[13] S. N. KRUŽKOV, ”First order quasilinear equations with several space variables,” Math. USSR Sb., v. 10, 1970, pp. 217-243.
[14] Peter D. Lax, Hyperbolic systems of conservation laws and the mathematical theory of shock waves, Society for Industrial and Applied Mathematics, Philadelphia, Pa., 1973. Conference Board of the Mathematical Sciences Regional Conference Series in Applied Mathematics, No. 11. · Zbl 0268.35062
[15] Peter Lax and Burton Wendroff, Systems of conservation laws, Comm. Pure Appl. Math. 13 (1960), 217 – 237. · Zbl 0152.44802 · doi:10.1002/cpa.3160130205 · doi.org
[16] A. Y. le Roux, A numerical conception of entropy for quasi-linear equations, Math. Comp. 31 (1977), no. 140, 848 – 872. · Zbl 0378.65053
[17] Michael Crandall and Andrew Majda, The method of fractional steps for conservation laws, Numer. Math. 34 (1980), no. 3, 285 – 314. · Zbl 0438.65076 · doi:10.1007/BF01396704 · doi.org
[18] Andrew Majda and Stanley Osher, Numerical viscosity and the entropy condition, Comm. Pure Appl. Math. 32 (1979), no. 6, 797 – 838. · Zbl 0405.76021 · doi:10.1002/cpa.3160320605 · doi.org
[19] Shinnosuke Ôharu and Tadayasu Takahashi, A convergence theorem of nonlinear semigroups and its application to first order quasilinear equations, J. Math. Soc. Japan 26 (1974), 124 – 160. · Zbl 0265.47052 · doi:10.2969/jmsj/02610124 · doi.org
[20] O. A. OLEĪNIK, ”Discontinuous solutions of nonlinear differential equations,” Amer. Math. Soc. Transl. (2), v. 26, 1963, pp. 95-172. · Zbl 0131.31803
[21] Gilbert Strang, On the construction and comparison of difference schemes, SIAM J. Numer. Anal. 5 (1968), 506 – 517. · Zbl 0184.38503 · doi:10.1137/0705041 · doi.org
[22] A. I. Vol\(^{\prime}\)pert, Spaces \?\? and quasilinear equations, Mat. Sb. (N.S.) 73 (115) (1967), 255 – 302 (Russian).
[23] N. N. KUZNECOV & S. A. VOLOŠIN, ”On monotone difference approximations for a first-order quasi-linear equation,” Soviet Math. Dokl., v. 17, 1976, pp. 1203-1206.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.